# SDR LR7A2009101900143

- Difficulty date: November 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 38,619 hours, 19,063 cycles
- System (JASC): 6100 · Propeller System
- Part: Housing
- Part number: 582855
- Part serial: 10665
- Condition: Unknown
- Location: Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DECENT CREW REPORTED NR 4 ENG RPM OUT OF LIMITS.  PERFORMED ENG SHUTDOWN IAW QRH.  NR 4 VALVE HSG REPLACED IAW JOB CARD HN61135, OPS CHECK GOOD.  LOG PAGE 34387 ITEM M1.
